# SDR 2007UALA03130

- Difficulty date: August 12, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 49,556 hours, 34,120 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR HAS MISSING SLIDE PIN NEAR GIRT.
